Log In Sign Up

After Clomid


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 19th, 2007, 01:38 PM
lizm75's Avatar Mega Super Mommy
Join Date: May 2006
Location: Colorado
Posts: 2,045
Last month I took clomid. I decided not to take it this month, or chart at all. I usually O around CD 20-21. Today I am on CD 12 and got a + OPK. Does clomid effect the next cyle after you stop? Any insight is appreciated.
__________________
Reply With Quote
  #2  
January 19th, 2007, 02:00 PM
KittyMom's Avatar Mega Super Mommy
Join Date: Sep 2006
Location: Canada, eh?
Posts: 2,429
Quote:
Last month I took clomid. I decided not to take it this month, or chart at all. I usually O around CD 20-21. Today I am on CD 12 and got a + OPK. Does clomid effect the next cyle after you stop? Any insight is appreciated.[/b]
I can't answer that - I seem to be heading for cd13 for O which is normal for me. I just wanted to butt in and say hello.

__________________
Stina, to<div align="center">

<span style="font-family:Comic Sans MS">My Blog | My Chart</span>
I Love you forever, I Like you for always, As long as I'm living, my Daddy you will be
11/20/1939 - 05/31-2007</span>
[/b]</div>
Reply With Quote
  #3  
January 19th, 2007, 04:36 PM
mommaW's Avatar Veteran
Join Date: Oct 2006
Posts: 246
I dont know... Im on my first cycle ad it didnt change the time frame of my o at all.
__________________
Reply With Quote
  #4  
January 19th, 2007, 05:55 PM
Member
Join Date: Dec 2006
Posts: 23
Quote:
I dont know... Im on my first cycle ad it didnt change the time frame of my o at all.[/b]

My RE told me that I would O 5-9 days after my last dose. I just took the Clomid for the Challenge Test. I am still waiting to O. I am on CD 17. I have really sore breasts/tender nipples, but not much CM. I still haven't gotten a + OPK. It was a light line but according to the box it has to be as dark if not darker than the control line to be +. So I am thinking tomorrow or Sunday. Good Luck.
Reply With Quote
  #5  
January 19th, 2007, 05:56 PM
alexa's Avatar Mega Super Mommy
Join Date: Jan 2006
Location: Las Vegas
Posts: 2,582
Each time I have taken Clomid and gone off of it, it has helped me to O and have a normal cycle length the cycle following the Clomid cycle. I know it is from the Clomid because normally my cycles are long and irregular.
__________________

Reply With Quote
  #6  
January 19th, 2007, 06:14 PM
lizm75's Avatar Mega Super Mommy
Join Date: May 2006
Location: Colorado
Posts: 2,045
Quote:
Each time I have taken Clomid and gone off of it, it has helped me to O and have a normal cycle length the cycle following the Clomid cycle. I know it is from the Clomid because normally my cycles are long and irregular.[/b]
Thanks that helps. I didn't want to take Clomid this month because I swear it affected my ability to "fully enjoy" bd'ing, if you know what I mean... I have never had problems with that before, and not this cycle since I'm off of it. And I wasn't taking it for any issues with me, it was purely to increase my chances.
__________________
Reply With Quote
  #7  
January 19th, 2007, 06:46 PM
alexa's Avatar Mega Super Mommy
Join Date: Jan 2006
Location: Las Vegas
Posts: 2,582
The Clomid always makes BDing kind of painful for me, I guess from the ovaries being overstimulated and enlarge. Lost of people concieve right after going off Clomid. It has been said that it kind of gives your body a boost. I hope you get your BFP this month.
__________________

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:33 PM.